# SDR USAA2013082200002

- Difficulty date: August 18, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 32,959 hours, 22,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367303801000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  DELAMINATION FOUND ON FLOOR PANEL 161BF BETWEEN FR 59 - 63 & BETWEEN S35-38L.  REPLACED FLOOR PANEL IAW SRM 53-02-00, FIG 209.
